# SDR SIMA200504101

- Difficulty date: February 8, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A3705
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DFW - FLT 3214 - RECEIVED AVIONICS SMOKE WARNING ON THE CENTRAL WARNING PANEL DURING DESCENT WITH NO VISIBLE SMOKE OR NO SMOKE SMELL.  THE LIGHT WENT OUT AFTER LANDING.  PERFORMED GENERAL VISUAL OF AVIONICS COMPARTMENT WITH NO SIGNS OF BURNING OR ANY UNUSUAL SMELL.  REPLACED AVIONICS SMOKE DETECTOR.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
